# SDR CA130425003

- Difficulty date: April 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA 46-350P
- Engine: Lyc TIO540AE2A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 89137042
- Condition: Cracked
- Location: Engine
- Part time: 120 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPLETING SB1103D, FOUND CRACK IN NOSE GEAR ACTUATOR MOUNT OF ENGINE MOUNT.
